Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

phatreecio

Member
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About phatreecio

  • Rank
    drmedicine
  • Birthday 08/21/1983

Profile Information

  • Interests
    working out, ice skating, music, dancing, swimming, relaxing, computer games, internet...
  1. I'll go out for a swim on the beach without worrying that the sun might worsen my acne. I'll be more outgoing and socialize more to the people whom I am avoiding because I'm afraid they might judge me because of my acne which really affects my self-esteem. I'll be a better and more self-confident person. I'll let my girl touch my face. I'll wake up just to wash my face without worrying about applying my medicines. I'll also be the happiest person on the world if that time would come!
  2. What is the concentration of your Tretinoin? I've heard from some of the posts here that Tretinoin will aggravate your acne by week 3-4 and you will last for 2-3 weeks, and then onwards you will see an improvement. Maybe, you're experiencing the initial breakout...
  3. That was freakin funny, my imagination goes a long way as pimples seem to have their own mind. "yah right!" ok, as much as possible, i try to refrain from popping my zits. I just let it heal. But, my experience right now is that although I'm using Tretinoin for a month, (damn!) , i still got zits, and actually they are redder and when they heal, I have to say, the mark they left are really dark pigmented...huhu!!
  4. Goodluck, dude! I really know what it feels like having acne and how it degrades one's self-esteem. Keep it up!!
  5. How many months should you wait before you see results? 3 months? 6 months?? SO, is ur face clear now????!
  6. HI! Question, guys! Does sleeping out late affect on your acne improvement while using Tretinoin or Does it aggravate your condition? I'm just wondering because I always sleep out late, but I usually get 9 hours of sleep a day, but I sleep about 4am then wake up about 1pm. Is that ok?!!
  7. my derma asked me to do this: morning: Acne bar soap (from the derma, sort of contains tretinoin too! color yellow) Clarifying Lotion Erythromycin Solution Night: The same as above + 0.1% Tretinoin. WOrking great so far. It's been a month, and I've seen some results, although not that dramatic. I'm still hoping in the near future... BE patient>!!
  8. i'm glad you posted that Unlucky guy! I will take Vitamin C supplements and see if it works. Thanks!
  9. I use to apply tretinoin on my nose. I see no effect. Just stingy, everytime i apply my products.
  10. Hi! I've been using Tretinoin 0.1% for almost 3 weeks. On my 2nd week, face is okay, but now, I'm experiencing some zits on areas I never had before. Is it normal? my dermatologist prescribed me this, in accordance with a clarifying lotion and an Erythromycin solution, but even that so, I got zits with pus, then when I'm tempted, I pop it, and the stuff comes out with white stuff, but it left a red mark and the pore seem enlarged. IS THAT NATURAL? Help. I'm depressed. Thanks!!!
  11. hi! I've been using tretinoin 0.1% in accordance with a clarifying lotion and erythromycin solution given by my dermatologits. So far, my skin is improving. But, I got zits on areas I have never had before. Is that natural? or I just have to wait for the results. I've also noticed that my pimples left some enlarged pore. What should I do?
  12. I, too have been prescripted with tretinoin 0.1% by my dermatologist. I've been using it already for 5 days, and it seems that after everytime i washed my face, it turns red and a few minutes, it subsides. Maybe, you just have to be patient, and have to wait for it to subside. By the way, how long should I wait for the results for the scars will fade, and zits to pass? My zits have been pricked by the derma, and I notice that the wounds heal and look depressed. Is that natural?
×